# SDR TWAA0103601

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 25,011 hours, 12,041 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Jammed
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK FOLLOWING FWD MOVEMENT OF ELEVATOR, SUBSEQUENT REARWARD MOVEMENT JAMMED CONTROL COLUMN IN NEUTRAL POSITION ONLY ALLOWING THE CONTROL COLUMN TO BE MOVED FORWARD AGAIN.  ACCOMPLISHED EXTENSIVE CHECKS OF CABLES, LINKAGE, PULLEYS, CONTROL COLUMN, ETC.  LUBED ALL APPLICABLE AREAS AND PERFORMED NUMEROUS CONTROL CHECKS.  CHECK-C 1-22-01 JFK.
